VOL. 27 · NO. 4 | Fall 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 27 (4), (Fall 1997)
No abstract available
Articles
Robert P. André
Rocky Mountain J. Math. 27 (4), 979-1007, (Fall 1997) DOI: 10.1216/rmjm/1181071855
KEYWORDS: compactification, singular map, 54D35, 54D40
No abstract available
Richard M. Aron, Seán Dineen
Rocky Mountain J. Math. 27 (4), 1009-1025, (Fall 1997) DOI: 10.1216/rmjm/1181071856
No abstract available
D.D. Bainov, M.B. Dimitrova
Rocky Mountain J. Math. 27 (4), 1027-1040, (Fall 1997) DOI: 10.1216/rmjm/1181071857
No abstract available
Alfonso Castro, Jorge Cossio, John M. Neuberger
Rocky Mountain J. Math. 27 (4), 1041-1053, (Fall 1997) DOI: 10.1216/rmjm/1181071858
KEYWORDS: Dirichlet problem, superlinear, subcritical, signchanging solution, deformation lemma, 35J20, 35J25, 35J60
No abstract available
Shutao Chen, Bor-Luh Lin
Rocky Mountain J. Math. 27 (4), 1055-1063, (Fall 1997) DOI: 10.1216/rmjm/1181071859
KEYWORDS: strongly extreme point, Köthe-Bochner space, Banach lattice, 46B20
No abstract available
Marco D'Anna, Donatella Delfino
Rocky Mountain J. Math. 27 (4), 1065-1073, (Fall 1997) DOI: 10.1216/rmjm/1181071860
No abstract available
M. Díaz Carrillo, H. Günzler
Rocky Mountain J. Math. 27 (4), 1075-1087, (Fall 1997) DOI: 10.1216/rmjm/1181071861
KEYWORDS: 28C05, 26A42
No abstract available
Ali Fora, Adnan Al-Bsoul
Rocky Mountain J. Math. 27 (4), 1089-1094, (Fall 1997) DOI: 10.1216/rmjm/1181071862
No abstract available
Siqi Fu, Bernard Russo
Rocky Mountain J. Math. 27 (4), 1095-1116, (Fall 1997) DOI: 10.1216/rmjm/1181071863
KEYWORDS: 47A63, 32H15
No abstract available
Mishel Fundo
Rocky Mountain J. Math. 27 (4), 1117-1130, (Fall 1997) DOI: 10.1216/rmjm/1181071864
No abstract available
Joseph A. Iaia, Henry A. Warchall, Fred B. Weissler
Rocky Mountain J. Math. 27 (4), 1131-1157, (Fall 1997) DOI: 10.1216/rmjm/1181071865
No abstract available
M. Kovalyov
Rocky Mountain J. Math. 27 (4), 1159-1176, (Fall 1997) DOI: 10.1216/rmjm/1181071866
No abstract available
Ginés López, Juan F. Mena
Rocky Mountain J. Math. 27 (4), 1177-1185, (Fall 1997) DOI: 10.1216/rmjm/1181071867
KEYWORDS: 46B22, 46B20
No abstract available
M.M. Marsh
Rocky Mountain J. Math. 27 (4), 1187-1198, (Fall 1997) DOI: 10.1216/rmjm/1181071868
KEYWORDS: Universal maps, weakly universal maps, fixed point property, span of continua, 54H25, 54F20, 54F62
No abstract available
Narcisse Randrianantoanina
Rocky Mountain J. Math. 27 (4), 1199-1213, (Fall 1997) DOI: 10.1216/rmjm/1181071869
KEYWORDS: Bochner spaces, Dunford-Pettis property, weakly compact sets, 46E40, 46E25
No abstract available
John Roe
Rocky Mountain J. Math. 27 (4), 1215-1221, (Fall 1997) DOI: 10.1216/rmjm/1181071870
No abstract available
César Ruiz
Rocky Mountain J. Math. 27 (4), 1223-1238, (Fall 1997) DOI: 10.1216/rmjm/1181071871
KEYWORDS: Orlicz function spaces, complemented subspaces, Rosenthal's space $X_\varphi$, weighted Orlicz sequence spaces, 46E30, 46A45
No abstract available
Bryan L. Shader
Rocky Mountain J. Math. 27 (4), 1239-1243, (Fall 1997) DOI: 10.1216/rmjm/1181071872
No abstract available
Djurdjica Takači, Arpad Takači
Rocky Mountain J. Math. 27 (4), 1245-1264, (Fall 1997) DOI: 10.1216/rmjm/1181071873
KEYWORDS: Mikusiński operators, difference equations, 44A40, 65J10
No abstract available
Haakon Waadeland
Rocky Mountain J. Math. 27 (4), 1265-1277, (Fall 1997) DOI: 10.1216/rmjm/1181071874
No abstract available
John Wolfskill
Rocky Mountain J. Math. 27 (4), 1279-1289, (Fall 1997) DOI: 10.1216/rmjm/1181071875
KEYWORDS: 11R27
No abstract available
Yangbo Ye
Rocky Mountain J. Math. 27 (4), 1291-1317, (Fall 1997) DOI: 10.1216/rmjm/1181071876
No abstract available
Index
Rocky Mountain J. Math. 27 (4), 1319-1321, (Fall 1997) DOI: 10.1216/rmjm/1181071877
No abstract available
Back to Top